# SDR 08FDEA00459

- Difficulty date: February 15, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AGA5207517
- Condition: Damaged
- Location: Bs 1761-1821
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD AT APPROX RBL-20, BETWEEN STA 1821 TO 1761 IS SPONGY.  FABBED FLOORBOARD, LOCATED AND POTTED INSERTS, POTTED AND SANDED THE EDGES AND APPLIED THE ANTI-SKID IAW DWG SRZ-005 REV F.  INSTALLED FLOORBOARD IAW SRM 51-31-01 VOL II.
